# SDR USAAD97203

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48157
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Shorted
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

CLT - FL846 - CREW DID NOT RECEIVE NOSE GEAR GREEN LIGHT UPON GEAR EXTENSION.  CREW RECYCLED THE GEAR AND ACCOMPLISHED A FLYBY OF THE TOWER WITH INCONCLUSIVE RESULTS.  CYCLED THE GEAR AGAIN BUT DID NOT RECEIVE NOSE GEAR GREEN LIGHT.  AIRCRAFT LANDED WITHOUT INCIDENT AND TAXIED OFF RUNWAY.  MAINTENANCE REPLACED A SHORTED UPLOCK SENSOR, REPLACED THE PROXIMITY CONTROL UNIT AS PRECAUTIONARY, AND SWUNG THE GEAR.  (M)
